MAUDE Adverse Event Report: MEDCOMP 12F CATHETER SET W/CUFF; SILICONE TESIO HEMODIALYSIS CATHETER

MEDCOMP 12F CATHETER SET W/CUFF; SILICONE TESIO HEMODIALYSIS CATHETER
Model Number CMD755
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
The blood line cannot be connected with the luer adaptor (or with massive muscle power only).
 
Additional Manufacturer Narrative
Root cause determined by the contract manufacturer and medcomp engineering: an evaluation of affected samples indicated an imperfect thread form, not passing iso-594-2 standard.The identified the root cause was the thread insert was not being properly ground.Corrective/preventative actions: the drawing for the luer was revised to depict correct luer thread, to add thread details and dimensions, and to add inspection keys to identify critical dimensions.Inspection of the threading insert next to the drawing.A 100% inspection of the luer taper and luer thread at the machine was instituted.A 100% inspection for final inspection of both luer characteristics prior to shipment.Implementation of the iso 80369-7 thread gage(s).

Brand Name
12F CATHETER SET W/CUFF
Common Device Name
SILICONE TESIO HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7333801
Report Number2518902-2018-00019
Device Sequence Number16404543
Product Code MSD
UDI-Device Identifier00884908005530
UDI-Public884908005530
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2020
Device Model NumberCMD755
Device Catalogue NumberCMD755
Device Lot NumberMCFW520
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1